OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4741

Title: Some conditions for continuity of almost continuous multifunctions
Authors: Popa, Valeriu
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Valeriu Popa, “Some conditions for continuity of almost continuous multifunctions”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 19-23.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: In questo articolo dimostro come i punti su cui una multifunzione $\alpha$-regolare a valori $\alpha$-paracompatti è \textquotedbl{}almost\textquotedbl{} continua e \textquotedbl{}quasi'' continua formano un insieme chiuso. Da questo segue una parte della conclusione data nel teorema principale (Teorema 1) di $\left[3\right]$. D'altra parte, il Teorema 1 di questo articolo generalizza il Teorema 1 di $\left[2\right]$.
This paper shows that the points on wich an$\alpha$-regular $\alpha$-paracompact valued multifunction is \textquotedbl{}almost\textquotedbl{} continuous and \textquotedbl{}almost'' continuous is a closed set and then a parte of the conclusion given by the main theorem (Theorem 1) from $\left[3\right]$ comes as a known result. On the other hand the main theorem of this paper (Theorem 1) generalizes Theorem 1 of $\left[2\right]$.
URI: http://hdl.handle.net/10077/4741
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:

File Description SizeFormat
PopaRendMat24.pdf378.01 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.